Vol. 78, No. 2, 1978

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On holomorphic relative inverses of operator-valued functions

Simeon Ivanov

Vol. 78 (1978), No. 2, 345–358

Let G be a complex domain, X and Y Banach spaces and A : G L(X,Y ) holomorphic with Ker A(λ), Im A(λ) complemented, λ G. It is shown that the following conditions are equivalent: (1) A has a holomorphic relative inverse on G; (2) the function λ Ker A(λ) is locally holomorphic on G; (3) the function λ Im A(λ) is locally holomorphic on G. Based on this, it is shown that a semi-Fredholm-valued holomorphic function A has a holomorphic relative inverse on G if and only if dimKer A(λ) [codim Im A(λ), respectively] is constant on G.

The latter result is a generalization of the well-known result of Allan on one-side holomorphic inverses.

Mathematical Subject Classification 2000
Primary: 47A05
Secondary: 30G30
Received: 4 November 1977
Published: 1 October 1978
Simeon Ivanov